# SDR ASOA2013031103143

- Difficulty date: February 5, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 810
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL PRESSURE PANEL BETWEEN RBL 18 AND RBL 27 AT FS 810 IS CRACKED.   COMPLIED WITH EO KSH670-35824-503P1.
